Lie Algebroid of a Principal Fibre Bundle
Publications du Département de mathématiques (Lyon), no. 1A (1989), p. 1-66
@article{PDML_1989___1A_1_0,
     author = {Kubarski, Jan},
     title = {Lie Algebroid of a Principal Fibre Bundle},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {1A},
     year = {1989},
     pages = {1-66},
     mrnumber = {1129261},
     language = {en},
     url = {http://www.numdam.org/item/PDML_1989___1A_1_0}
}
Kubarski, Jan. Lie Algebroid of a Principal Fibre Bundle. Publications du Département de mathématiques (Lyon), no. 1A (1989), pp. 1-66. http://www.numdam.org/item/PDML_1989___1A_1_0/

[1] M. A. Aragnol, "Sur la geometrie differentielle des espaces fibres", Ann. Sci. Ec. Norm. Sup., (3) 75 (1958), 257-407. | Numdam | MR 124002 | Zbl 0196.54202

[2] M. F. Atiyah, "Complex analytic connections in fibre bundles", Trans. A.M.S. Vol.85, No 1, 181-207, 1957. | MR 86359 | Zbl 0078.16002

[3] C. Ehresmann, "Les connexions infinitesimales dans un espace fibre differentiable", Colloq. Topologie (Bruxelles 1950), Liege 1951. | MR 42768 | Zbl 0054.07201

[4] C. Ehresmann, "Les prolongements d'un espace fibre differentiable", C.R.A.S. Paris, A 240 (1955), 1755-1757. | MR 71083 | Zbl 0064.17502

[5] W. Greub, S. Halperin, R. Vanstone, "Connections, Curvature, and Cohomology", Vol.II, Academic Press, New York and London, 1973. | MR 400275 | Zbl 0335.57001

[6] S. Kobayashi, K. Nomizu, "Foundations of differential geometry", Vol.1, Interscience Publishers, New York, London, 1963. | MR 152974 | Zbl 0175.48504

[7] I. Kolař, "Canonical forms on the prolongations of principal fibre bundles", Rev. Roumaine Math. Pures Appl. 1971, 16, 1091-1106. | MR 301668 | Zbl 0254.53012

[8] I. Kolař, "Generalized G-Structures and G-Structures of Higher Order", Bollettino U.M.I. (4) 12, Supl. fasc. 3, (1975), 235-256. | MR 445424 | Zbl 0326.53043

[9] J. Kubarski, "Exponential mapping for Lie groupoids", Coll. Math. Vol. XLVII, 1982, 267-282. | MR 713145 | Zbl 0523.58045

[10] J. Kubarski, "Exponential mapping for Lie groupoids. Applications", Coll. Math., Vol. LIV, p. 39-48, 1987. | MR 928656 | Zbl 0638.22001

[11] P. Libermann, "Pseudogroupes infinitesimaux", Coll. Int. CNRS, Lille, 1959, Bull. Soc. Math. France, 87, 1959, 409-425. | Numdam | MR 123279 | Zbl 0198.26801

[12] P. Libermann, "Sur les prolongements des fibres principaux et les groupoïdes differentiables", Seminaire Analyse Global, Montreal, 1969. | MR 356117 | Zbl 0248.53031

[13] P. Libermann, "Parallelismes", Journal of Diff. Geom. Vol. 8, No 4, Dec. 1973, 511-539. | MR 353189 | Zbl 0284.53023

[14] K. Mackenzie, "Lie Groupoids and Lie Algebroids in Differential Geometry", Cambridge University Press 1987, London Mathematical Society, Lecture Note Series 124. | MR 896907 | Zbl 0683.53029

[15] J. Milnor, "On the existence of a connection with curvature zero", Comment. Math. Helv. 32 (1958), 215-223. | MR 95518 | Zbl 0196.25101

[16] P. Molino, "Champs d'elements sur un espace fibre principal differentiable", Ann. Inst. Fourier, Grenoble, 14, 2, (1964) 163-220. | Numdam | MR 177367 | Zbl 0125.11002

[17] P. Molino, R. Almeida, "Suites d'Atiyah et feuilletages transversalement complets", C.R.A.S. Paris, t. 300, 13-15, 1985. | MR 778785 | Zbl 0582.57015

[18] P. Molino, R. Almeida, "Suites d'Atiyah, feuilletages et quantification geometrique", Esctrait du Seminaire du Geometrie Differentielle, Montpellier. | Zbl 0596.57017

[19] H. K. Nickerson, "On differential operators and connections", Trans A.M.S. Vol.99, 509-539, 1961. | MR 162212 | Zbl 0107.39503

[20] Ngo-Van-Que, "Du prolongement des espaces fibres et des structures infinitesimales", Ann. Inst. Fourier, Grenoble, 17, 1, 1967, 157-223. | Numdam | MR 221416 | Zbl 0157.28506

[21] Ngo-Van-Que, "Sur l'espace de prolongement differentiable", J. of Diff. Geom. Vol. 2, No 1, 1968, 33-40. | MR 235587 | Zbl 0164.22604

[22] J. Pradines, "Theorie de Lie pour les groupoïdes differentiables, Calcul differential dans la categorie des groupoïdes infinitesimaux", C.R.A.S. Paris, t. 264, 245-248, 1967. | MR 216409 | Zbl 0154.21704

[23] J. Pradines, "Theorie de Lie pour les groupoïdes differentiables", Atti Conv. Intern. Geom. Diff. Bologna, 1967, Bologna-Amsterdam. | Zbl 0232.22028

[24] Th. Friedrich, "Zur Abhangigkeit des Dirac-operators Von Der Spin-Struktur", Coll. Math. Vol. XLVIII, Fasc 1, 57-62, 1984. | MR 750754 | Zbl 0542.53026

[25] J. Milnor, "Spin Structures On Manifolds", L'Enseignement Mathematique (2) 9 (1963), 198-203. | MR 157388 | Zbl 0116.40403